# SDR QXEA2016071200450

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 36,781 hours, 38,581 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Part serial: K0426
- Condition: Failed
- Location: Hydraulic System
- Part time: 18,471 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  NR 2 HYD ISOLATION VALVE CAUTION ILLUMINATED.  FOLLOWED BY A LOSS OF NR 2 HYD SYSTEM PRESSURE.  THEN ALL ASSOCIATED CAUTION LIGHTS WITH THAT MALFUNCTION. ACCOMPLISHED EAC CHECKLIST TO COMPLIETION AND THEN LANDED IAW PROCUDURE.  NR 2 HYD EDP REPLACED DUE TO FAILURE.  NR 2 HYD SYSTEM FLUSHED, SYSTEM BLED, NO LEAKS NOTED, OPS CHECKED GOOD. RETURNED TO SERVICE.
